# SDR UIEA2020041600756

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,454 hours, 21,300 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON ARRIVAL( PERFORM APU BITE TEST REF AMM 49-61-05-742-027. NO FAULTS NOTED AT THIS TIME. )
